Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Joy R

Side effects of accutane& potential acne treatment

Recommended Posts

Hi everyone, I'm new to this forum. Dan described his side effects of accutane. This is the first time I've heard anyone describe these side effects. I took accutane a number of years ago The joint pain you described, I first felt when taking the accutane. At first it would come and go. I had a sneaking hunch that it had to do with the accutane but I never heard of it happening to anyone else, Doctors didn't seem to think it was from the accutane. so I thought I was wrong. Ultimately, I ended up in a wheelchair. The pain was so bad. I am now on low doses of steroids permanently just so I can walk. I can't walk long distances or stand for a long time without a lot of pain. I guess I'm wondering if other people than Dan has experienced these side effects? Has anyone found any antidote to the pain? And oh yes, my acne did clear up permanently. But I have been diagnosed with Reiter's syndrome which includes dry itchy eyes joint pain and some other symptoms including a skin rash which was horrible for a couple of years. If accutane was the cause, it wasn't worth it. So I'd appreciate any info from others on this subject. Did you have any of these side effects from accutane? You can email me at [email protected]

Attempts to develop a treatment: When I was a teenager and the acne was really bad, also when I had my children. I used to go to a natural hot healing water spa in Canada. It was the only thing that cured my acne, for a few weeks. Years later when this horrible rash came on, I tried everything including daily doses of zythromicin which worked for a few months and then no more. I went back to the spa and it did clear up, for awhile. I'm an inventor by profession, so I went to the manager and asked if they had made any lotions or potions from the water. I said if they had, I would buy it. If not, I requested they give me an analysis of the water and I would make it. So they gave me an analysis of the water. I bought the chemicals in the analysis and I did a lot of experimenting, and made a cream. It worked on my rash which is now practically clear and fairly permanently without a lot of re-application of the cream. Its just that I can't use it on anyone because I just have a small company and couldn't possibly raise the millions it would take to get it passed by the FDA. I can't really try it on anyone else because I could get sued. So that's where that's at. Like nowhere. Any input and suggestions would be appreciated. Thanks Joy R

Share this post


Link to post
Share on other sites

Hey Joy R. I feel deep sympathy for your sufffering. I am glad, however, that you've stumbled upon possibly a cure for accutane-related rashes (which is quite common, mind you). I feel a website that will hopefully answer the bundle of concerns you have is -- www.RAGFORUM.com. I believe your rashes and joint pains is directly related to accutane. In addition, joint pains is listed under a adverse side-effects of accutane.

Best of luck

-fellow tane user blink.gif

Share this post


Link to post
Share on other sites

This site is extremely biased. Here's a quote from there "A.B. has never seen anybody present with depression simply because they have acne." I guess they're Never visited Acne.org bb_eusa_think.gif

Share this post


Link to post
Share on other sites

This site is extremely biased.

yep, it is. It is a lobby group and they make no bones about it. But it is still a good place for someone who has suffered from extreme and permanent side effects from taking accutane to find support and information.

Personally, I took accutane and experienced no major side effects...bad thing was that it didn't actually work to clear my skin.

Share this post


Link to post
Share on other sites

We are such a full of shit society here in America. We take a drug and get sick from it. Then we think we have the right to sue the company that made it for a million dollars. Remember, we voluntarily took a substance in the first place! People are starving all over this planet while we stuff our faces at all you can eat buffet's paid for with our settlement money from some frivolous lawsuit. No wonder so many cultures hate us. We have everything and want more. I'm staying anyway though....LOl

Smoothbeamin... cool.gif

Share this post


Link to post
Share on other sites

oh and getting something passed by the FDA doesnt cost millions of dollars...

not nearly...

dan isnt a millionaire :-D (well he might be now after all that damn BP he sold lol)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×